Journal cover image

Browse issues


Vol. 21
Vol. 20
Vol. 19
Vol. 18
Vol. 17
Vol. 16
Vol. 15
Vol. 14
Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Modelling, Identification and Control

2011 Vol. 12 No. 3

 

PagesTitle and authors
191-199Step-wise safe switching control of a constant turning force system
Fotis N. Koumboulis, Maria P. Tzamtzi, Christoforos E. Economakos
DOI: 10.1504/IJMIC.2011.039698

200-209Rapid prototyping flight test environment for autonomous unmanned aerial vehicles
Cunjia Liu, Jonathan Clarke, Wen-Hua Chen, John Andrews
DOI: 10.1504/IJMIC.2011.039699

210-222Stable flocking for multi-agent systems in a noisy environment: switching topology case
Zonggang Li, Yingmin Jia
DOI: 10.1504/IJMIC.2011.039700

223-243Automatic NCES-based specification and SESA-based verification of feasible control components in benchmark production systems
Mohamed Khalgui, Hans-Michael Hanisch
DOI: 10.1504/IJMIC.2011.039701

244-252Identifying parameters of a broaching design using non-linear optimisation
Ertunga C. Ozelkan, Ozkan Ozturk, Erhan Budak
DOI: 10.1504/IJMIC.2011.039702

253-263Fault classification approach for double circuit transmission lines using wavelet transforms
K. Gayathri, N. Kumarappan
DOI: 10.1504/IJMIC.2011.039703

264-271Non-minimum phase output reference trajectory tracking based on second-order sliding mode control for a VTOL aircraft
Zhili Tang, Humin Lei, Lei Shao, Jiong Li, Zun Yang
DOI: 10.1504/IJMIC.2011.039704

272-279Modelling and control of cam-controlled planetary gear trains
Wen-Hsiang Hsieh, I-Chih Li
DOI: 10.1504/IJMIC.2011.039705

280-289A quantitative feedback control system design for the multi-axis simulator having uncertain plants
JinWan Kim, DongJi Xuan, YangHai Nan, YoungBae Kim
DOI: 10.1504/IJMIC.2011.039706

290-303A robust adaptive fuzzy wavelet network based controller for a class of non-linear systems
Ayman Al-khazraji, Najib Essounbouli, Abdelaziz Hamzaoui
DOI: 10.1504/IJMIC.2011.039707

304-310Global asymptotic and finite-gain L2 stabilisation of port-controlled Hamiltonian systems subject to actuator saturation
Wei-Wei Sun, Zongli Lin, Yu-Zhen Wang
DOI: 10.1504/IJMIC.2011.039708